Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Group Theory

Editor-in-Chief: Parker, Christopher W. / Wilson, John S.

Managing Editor: Khukhro, Evgenii I. / Kramer, Linus

6 Issues per year


IMPACT FACTOR 2016: 0.457
5-year IMPACT FACTOR: 0.521

CiteScore 2016: 0.53

SCImago Journal Rank (SJR) 2016: 0.673
Source Normalized Impact per Paper (SNIP) 2016: 1.049

Mathematical Citation Quotient (MCQ) 2016: 0.43

Online
ISSN
1435-4446
See all formats and pricing
More options …
Volume 17, Issue 4 (Jul 2014)

Issues

On the intersection of certain maximal subgroups of a finite group

Adolfo Ballester-Bolinches / James C. Beidleman / Hermann Heineken / Matthew F. Ragland / Jack Schmidt
Published Online: 2013-11-23 | DOI: https://doi.org/10.1515/jgt-2013-0052

Abstract.

Let Δ(G) denote the intersection of all non-normal maximal subgroups of a group G. We introduce the class of T2-groups which are defined as the groups G for which G/Δ(G) is a T-group, that is, a group in which normality is a transitive relation. Several results concerning the class T2 are discussed. In particular, if G is a solvable group, then Sylow permutability is a transitive relation in G if and only if every subgroup H of G is a T2-group such that the nilpotent residual of H is a Hall subgroup of H.

About the article

Received: 2013-05-22

Published Online: 2013-11-23

Published in Print: 2014-07-01


Citation Information: Journal of Group Theory, ISSN (Online) 1435-4446, ISSN (Print) 1433-5883, DOI: https://doi.org/10.1515/jgt-2013-0052.

Export Citation

© 2014 by Walter de Gruyter Berlin/Boston. Copyright Clearance Center

Comments (0)

Please log in or register to comment.
Log in